- Oxford-AstraZeneca’s Corona Vaccine is now embroiled in another new controversy
- Three patients underwent stroke and had to be admitted after getting this vaccine in Britain.
- Doctors say that there are indications of becoming brain-damaged clots
Oxford-AstraZeneca’s Corona Vaccine, now struggling with blood clotting allegations, is now embroiled in another new controversy. Three patients underwent stroke and had to be admitted to the hospital after getting the vaccine applied in the UK. One of these patients died. Doctors say that there have been signs of clots damaging the brain of the patients. This is the same vaccine that is being applied in India under the name Kovishield.
According to the Daily Mail report, two women, aged about 30 and a man of about 40 years, suffered an ischemic stroke after applying oxford vaccine. This is the first time that after applying this vaccine, there are signs of ischemic strokes. In ischemic strokes, when clotting occurs inside the main arteries, it stops the supply of blood and oxygen to the brain.
‘Keep an eye on stroke symptoms in people taking vaccines’
Experts at University College London said that the incidence of vaccine is extremely rare and the risk of it is higher in people who have corona infection. Even then, he appealed to the doctors to monitor the symptoms of traditional strokes such as weakness in the face, hands and feet between 4 to 28 days in people taking corona vaccine. Experts said that immediate medical assistance should be provided to such patients.
He said that immediate treatment is very important to save a person’s life. A 35-year-old Asian woman suffering from ischemic strokes sustained severe pain on the right side of the head and around the eyes 6 days after applying the vaccine. Five days later, when the woman woke up to sleep, she saw signs of laziness, weakness in face, arms and legs. Brain surgery was done to save the woman’s life but she could not be saved. The second patient also had similar symptoms. The third patient started having difficulty speaking after getting vaccinated. He could not even understand languages.
One patient dies after applying covicillin vaccine
Disclaimer: This post has been auto-published from an agency/news feed without any modifications to the text and has not been reviewed by an editor.